Zeros of principal L-functions and random matrix theory

Zeév Rudnick, Peter Sarnak

Research output: Contribution to journalArticle

276 Scopus citations
Original languageEnglish (US)
Pages (from-to)269-322
Number of pages54
JournalDuke Mathematical Journal
Volume81
Issue number2
DOIs
StatePublished - Dec 1 1996

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Zeros of principal L-functions and random matrix theory'. Together they form a unique fingerprint.

  • Cite this